Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Kaygun, A. & Sütlü, S. S. (2016). Hopf-cyclic cohomology of quantum enveloping algebras. Journal of Noncommutative Geometry, 10(2), 429-446. doi:10.4171/JNCG/238"
Now showing items 1-1 of 1
(European Mathematical Society Publishing House, 2016)In this paperwe calculate both the periodic and non-periodic Hopf-cyclic cohomology of Drinfeld-Jimbo quantum enveloping algebra Uq.g/ for an arbitrary semi-simple Lie algebra g with coefficients in a modular pair in ...